MathSciNet Relay Station
MathSciNet bibliographic data
MR857934 46J10 (46J20 54C40)
Dales, H. G.; Loy, R. J. Prime ideals in algebras of continuous functions. Proc. Amer. Math. Soc. 98 (1986), no. 3, 426–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement